Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

Mirena coil and back pain

(2 Posts)
Whattodo47 Wed 22-Feb-17 13:55:16

Hello,

I've had my mirena coil in for a couple of months. I had a week's worth of bleeding, which ended a few days ago, but I have a lower back ache and achy hips. I wondered if that is a known side effect? And if it settles and will go? It's not pleasant.

Thanks

Jkt77 Tue 29-Aug-17 23:08:35

HI! I realise you started this thread 6 months ago but I was wondering how you got on with the back pain? I had mirena put in about three weeks ago and getting a lot of lower back pain and hypersensitivity over hips. Curious if this is going to last or get better!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now